Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (3): 327-340    DOI: 10.1007/s10114-016-6130-y
Articles Current Issue| Next Issue| Archive| Adv Search |
Functional Envelope of Cantor Spaces
Xing Fu ZHONG1, Jie LÜ2
1. School of Mathematics, Sun Yat-Sen University, Guangzhou 510275, P. R. China;
2. School of Mathematics, South China Normal University, Guangzhou 510630, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7